MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Model Number 1110200210
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trained cynosure lutronic field service engineer (fse) went to the treatment provider site for a device evaluation.During this time the device was subjected to full functionality testing and visual inspection with passing results.The device was found to be working to published specifications.A member of the cynosure lutronic clinical team made contact with the treatment provider and reviewed the treatment parameters used.It was reported that this was the patients second treatment and the clinical team determined that the settings used for this treatment were within the recommended range of the quickstart guide (qsg).The icd parameters used were consistent with the updated guidelines.The treatment provider confirmed that the laser tip was maintained perpendicular to the skins surface at all times during treatment without pulse overlapping.The exact treatment date of the first treatment is unknown.This treatment utilized different icd settings that were consistent with the qsg guidelines at that time (10/20/10 ms) and was reported to be well tolerated, with no side effects reported.The clinical team requested updates on the patients healing progress, updated photos, and additional clinical details, however, despite multiple attempts these information requests went unanswered.Based on the information currently available, the cause of the reported side effects from the second treatment cannot be determined.Cryogen is applied to the treatment site during vascular treatment to precool the skin.The cryogen begins to vaporize from the surface of the skin shortly after contact.The laser fires onto the surface of the skin after a delay time.The spark/ignition events occur when residual cryogen vapors remaining on the skin surface interact with the high-energy 1064 nm laser fluence.Longer pre-cooling and delay times increase the likelihood of uneven vapor accumulation, thereby elevating the risk of ignition.This can be observed as a spark and can result in topical burn.The event is reportable per fda medical device reporting title 21 cfr part 803 since a malfunctioned occurred and would likely cause or contribute to a serious injury if the malfunction were to recur.I made a slight edit to the additional narrative.I added the write up we have for these types of complaints about cryogen begining to vaporize from the skins surface after contact.

Brand Name
CLARITY II
Common Device Name
CLARITY
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24643007
Report Number1222993-2026-00018
Device Sequence Number9876857
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public(01)08809447653723(11)250307
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
Report Date (Section F) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1110200210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/19/2026